Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

August 3, 2012Clinch County, Georgia

NWS Jacksonville, FL issued this special weather statement at Aug 3, 2012, 4:01 PM EDT for Clinch County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2012, 4:01 PM EDT (20:01 UTC)
Expired
Aug 3, 2012, 4:30 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL

County Clinch County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1433 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WWUS82 KJAX 032001
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT FRI AUG 3 2012

GAZ163-032030-
CLINCH-
401 PM EDT FRI AUG 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430
PM EDT...

AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTH OF HOMERVILLE...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
DU PONT...HOMERVILLE...COGDELL AND ARGYLE THROUGH 430 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3106 8291 3118 8269 3118 8267 3102 8259
      3100 8255 3098 8254 3074 8278 3074 8279
      3079 8283 3081 8283 3084 8285 3086 8292
TIME...MOT...LOC 2001Z 216DEG 10KT 3097 8270

$$

SANDRIK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:51 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 3, 2:51 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT FRI AUG 3 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
SCATTERED SHOWERS AND TSTMS ARE DEVELOPING ALONG THE ATLANTIC
SEABREEZE ACROSS NE FL...AND IN PROXIMITY OF A WEAK MID LEVEL
TROUGH ACROSS SE GA. SMALL SCALE BOUNDARY COLLISIONS...ALONG WITH
ABUNDANT MOISTURE/INSTABILITY WILL RESULT IN ADDITIONAL STORMS
FIRING LATE THIS AFTERNOON INTO EARLY EVENING. WILL USE MID END
SCATTERED POPS FOR THIS ACTIVITY. CONVECTION WILL DISSIPATE BY
MIDNIGHT FOR MOST AREAS...WITH PERHAPS A COASTAL SHOWER OR TWO
IN THE OVERNIGHT.

A TROPICAL WAVE CURRENTLY JUST NORTH OF THE BAHAMAS WILL MOVE TO
THE WEST-NORTHWEST THROUGH SATURDAY. SOME OF THE MOISTURE FROM THE
WAVE WILL APPROACH THE AREA BY SATURDAY AFTERNOON. WITH THE WAVE
STILL TO THE SOUTH OF THE AREA...WILL KEEP POPS SCATTERED FOR
NOW...WITH THE GREATEST COVERAGE ALONG SOUTHERN PORTIONS OF THE
NE FL COAST...AND INLAND ACROSS THE REST OF NE FL AND SE GA
WITH SEABREEZE/SMALL SCALE BOUNDARY INTERACTIONS. SOME ADDITIONAL
CLOUDS...HIGHER COVERAGE...AND ONSHORE FLOW WILL KEEP TEMPERATURES
DOWN SLIGHTLY ALONG THE COAST...WITH NEAR NORMAL VALUES EXPECTED.
ANOTHER HOT DAY IN STORE INLAND...WITH LOWER TO MID 90S.

SATURDAY NIGHT AND SUNDAY...MODELS CONTINUE TO OFFER DIFFERING
SOLUTIONS WITH REGARDS TO INTENSITY...TRACK AND TIMING OF THE
TROPICAL WAVE MOVING OUT OF THE BAHAMAS. THE NAM BRINGS A WEAK BUT
CLOSED LOW INTO CENTRAL FLORIDA SATURDAY NIGHT....AND WITH
WIDESPREAD HEAVY RAINFALL POSSIBLE ON THE NORTHEAST SIDE OF THE
LOW...THIS SOLUTION WOULD BE THE WETTEST SCENARIO FOR OUR AREA. THE
UNWAVERING GFS INSISTS ON A MUCH FLATTER WAVE ACROSS SOUTHERN
FLORIDA. REGARDLESS OF THE SOLUTION...ALL MODELS SHOW DEEP
TROPICAL MOISTURE SPREADING NORTH ACROSS THE AREA. OUR LATEST
FORECAST WILL CONTINUE TO SIDE MOSTLY WITH THE GFS WITH A SLIGHT
NOD GIVEN TO THE HIGHER POPS OFFERED UP BY THE NAM. THE PRIMARY
CHANGES TO THE FORECAST WAS TO INCREASE POPS A BIT ALONG THE COAST
AND ACROSS THE SOUTH DURING THE PREDAWN HOURS EARLY SUNDAY
MORNING. SKY GRIDS WERE ALSO INCREASED TO REFLECT AN INCREASE IN
CLOUD COVER BROM SOUTHEAST TO NORTHWEST BEGINNING SATURDAY NIGHT.

CURRENT THINKING IS THAT SUNDAY WILL BEGIN WITH SCATTERED TO
NUMEROUS SHOWERS AND STORMS ALONG THE ATLANTIC COAST AND END WITH
NUMEROUS TO PERHAPS WIDESPREAD COVERAGE OVER THE INTERIOR AND
WESTERN PORTIONS OF NORTHEAST FLORIDA. MAX POPS WERE INCREASED TO
70 PERCENT ACROSS THE SOUTHWESTERN PORTIONS OF THE AREA SUNDAY
AFTERNOON. MULTILAYER CLOUDS AND INCREASED COVERAGE OF PRECIP WILL
TAME HIGHS A BIT AND HAVE LOWERED TEMPS A FEW DEGREES ON SUNDAY.
IN FACT...MANY AREAS OF NORTHEAST FLORIDA WILL LIKELY STRUGGLE TO
REACH 90. TROPICAL WAVE TO EXIT WEST INTO THE GULF BY SUNDAY NIGHT
AND PRECIP SHOULD WANE FROM EAST TO WEST DURING THE AFTERNOON.

&&

.LONG TERM...MONDAY THROUGH FRIDAY
WE WILL TRANSITION BACK TO A MORE TYPICAL SEABREEZE DOMINATED
DIURNAL THUNDERSTORM PATTERN ON MONDAY AND TUESDAY. WITH DEEP
TROPICAL MOISTURE LINGERING OVER THE AREA...COVERAGE SHOULD BE AT
LEAST SCATTERED ALONG THE MORE DOMINANT EAST COAST SEABREEZE EACH
AFTERNOON ACROSS THE INTERIOR. TEMPERATURES WILL TOP OUT IN THE
LOW 90S EACH DAY...RIGHT WHERE WE WOULD EXPECT TO BE THIS TIME OF
YEAR. THE LATEST GFS SHOWS SOME DRIER AIR WORKING IN FROM THE EAST
MID TO LATE NEXT WEEK AND THIS COULD CUT BACK ON AFTERNOON
THUNDERSTORMS A BIT...ESPECIALLY ACROSS NORTHEAST FLORIDA. WILL
RESIST LOWERING POPS UNTIL THIS BECOMES MORE CERTAIN.

&&

.AVIATION...
ATLANTIC SEABREEZE HAS ALREADY PUSHED INLAND PAST JAX...SO CRG AND
SSI FOR THE MOST PART SHOULD BE IN THE CLEAR AS FAR AS CONVECTION
IS CONCERNED THIS AFTERNOON. WILL CONTINUE WITH VCTS AT THE OTHER
3 TERMINALS...WITH GNV STANDING THE BEST CHANCE OF SEEING AN
AMENDMENT TO ADD TSRA. ANY THUNDERSTORM WILL BE CAPABLE OF BRIEF
IFR CONDITIONS IN HEAVY RAINFALL. OTHERWISE...VFR WILL PREVAIL
THROUGH TOMORROW MORNING.

&&

.MARINE...
A RIDGE OF HIGH PRESSURE OVER THE REGION WILL CONTINUE TO LIFT
NORTH OF THE WATERS THIS WEEKEND...WITH A TROPICAL WAVE CROSSING
JUST TO THE SOUTH OF THE WATERS. S/SE FLOW WILL BACK TOWARDS THE
E/SE SATURDAY INTO EARLY NEXT WEEK. EXPECT WIND SPEEDS TO REMAIN
UNDER SCEC CRITERIA...10 TO 15 KNOTS. SHOWER/TSTM COVERAGE WILL
INCREASE TO SCATTERED THIS WEEKEND AS THE WAVE MOVES OFF TO THE
WEST.

RIP CURRENTS: LOW RISK THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  93  72  92 /  30  40  20  50
SSI  77  87  79  88 /  20  30  40  50
JAX  73  91  76  89 /  30  30  30  60
SGJ  75  89  79  87 /  20  30  40  60
GNV  70  92  73  89 /  30  40  30  70
OCF  71  92  74  89 /  30  40  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER/ALLEN/
Hazardous weather outlook, Aug 3, 4:35 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 AM EDT FRI AUG 3 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-040845-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
435 AM EDT FRI AUG 3 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AREA-WIDE AND WILL PERSIST INTO THE EARLY EVENING HOURS FOR SOME
INTERIOR LOCATIONS. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH
GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND LOCALLY HEAVY
RAINFALL BEING THE MAIN THREATS.

HEAT INDICES OF 100 TO 106 DEGREES ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED ON SATURDAY AFTERNOON...WITH
A GREATER COVERAGE OF ACTIVITY ACROSS INTERIOR LOCATIONS.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ON SUNDAY
AFTERNOON AND EVENING. SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS ARE EXPECTED NEXT WEEK. THE MAIN THREATS WITH
STRONGER THUNDERSTORMS THAT DEVELOP EACH AFTERNOON AND EVENING
WILL BE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND LOCALLY
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Local storm report, Aug 3, 10:36 AM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     LIGHTNING        HAZLEHURST              31.87N 82.60W
08/02/2012                   JEFF DAVIS         GA   EMERGENCY MNGR

            SUBSTATION AT HIGHWAY 23 AND HINSON FARM ROAD STRUCK BY
            LIGHTNING...PRODUCING POWER OUTAGES AFFECTING 1577
            RESIDENTS.

&&

ZALLEN
Special weather statement, Aug 3, 2:18 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT FRI AUG 3 2012

FLZ037-040-031900-
MARION-PUTNAM-
218 PM EDT FRI AUG 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 300 PM EDT...

AT 218 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF SALT SPRINGS...MOVING
NORTHWEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND GEORGETOWN...WELAKA...ORANGE SPRINGS...HOG VALLEY...FORT
MCCOY AND BURBANK THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2922 8205 2965 8202 2959 8153 2933 8162
      2932 8167 2929 8164 2928 8163 2921 8166
TIME...MOT...LOC 1818Z 141DEG 5KT 2934 8180

ALLEN
Special weather statement, Aug 3, 3:14 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT FRI AUG 3 2012

FLZ032-037-032000-
CLAY-PUTNAM-
314 PM EDT FRI AUG 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF PENNEY FARMS...OR 18 MILES
NORTHEAST OF MELROSE...MOVING NORTHWEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...
FLORAHOME...PENNEY FARMS...LAKE GENEVA AND KINGSLEY THROUGH 400 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3003 8201 2997 8165 2974 8168 2970 8202
TIME...MOT...LOC 1914Z 129DEG 12KT 2988 8184

SHULER
Special weather statement, Aug 3, 3:43 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT FRI AUG 3 2012

FLZ035-032015-
GILCHRIST-
343 PM EDT FRI AUG 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...

AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BELL...MOVING NORTHWEST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL THROUGH 415
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2970 8296 2974 8294 2976 8296
      2980 8293 2982 8294 2984 8290 2991 8286
      2993 8279 2978 8271 2958 8286 2958 8296
      2963 8298
TIME...MOT...LOC 1944Z 125DEG 9KT 2976 8286

SHULER
Special weather statement, Aug 3, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
401 PM EDT FRI AUG 3 2012

GAZ163-032030-
CLINCH-
401 PM EDT FRI AUG 3 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430
PM EDT...

AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTH OF HOMERVILLE...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
DU PONT...HOMERVILLE...COGDELL AND ARGYLE THROUGH 430 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3106 8291 3118 8269 3118 8267 3102 8259
      3100 8255 3098 8254 3074 8278 3074 8279
      3079 8283 3081 8283 3084 8285 3086 8292
TIME...MOT...LOC 2001Z 216DEG 10KT 3097 8270

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:03 PM EDTAreal Flood AdvisoryJAXClay87 min
Aug 2, 8:12 PM EDTSpecial Marine WarningJAX93 min
Aug 2, 8:14 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns46 min
Aug 2, 8:39 PM EDTSpecial Weather StatementJAXClay51 min
Aug 2, 8:42 PM EDTAreal Flood AdvisoryJAXSaint Johns48 min
Aug 2, 8:57 PM EDTSpecial Weather StatementJAXFlagler48 min
Aug 2, 9:03 PM EDTAreal Flood AdvisoryJAXClay42 min
Aug 2, 9:35 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns40 min
Aug 2, 9:36 PM EDTSpecial Weather StatementJAXClay39 min
Aug 2, 9:46 PM EDTAreal Flood AdvisoryJAXClay44 min
Aug 2, 10:33 PM EDTSpecial Marine WarningJAX87 min
Aug 3, 2:18 PM EDTSpecial Weather StatementJAXPutnam42 min
Aug 3, 3:14 PM EDTSpecial Weather StatementJAXClay46 min
Aug 3, 3:43 PM EDTSpecial Weather StatementJAXGilchrist32 min
Aug 3, 6:24 PM EDTAreal Flood AdvisoryJAXBaker66 min
Aug 3, 5:43 PM EDTSpecial Weather StatementJAXCharlton32 min
Aug 3, 6:39 PM EDTSpecial Weather StatementJAXCharlton36 min
Aug 3, 7:08 PM EDTSpecial Weather StatementJAXCharlton37 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.